# SDR CALA2025021002260

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 98,791 hours, 21,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING ABOVE DOOR 1-L AND LEFT SIDE OF FIRST CLASS STAY ON WITH POWER OFF & ALL EMERGENCY LIGHT SWITCHES OFF. REPLACED POWER SUPPLY AND BATTERY PACK REFERANCE MM 33-51-07-022-020 AND 33-51-07-902-001 OPS CHECKED NORMAL.PARTS USED:  19-3351-3-0097,QTY :1  75-3351-3-0041,QTY :1
